# SDR SWAA2021021243559

- Difficulty date: January 10, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A0080
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS 492 TO BS500A AT LEVEL STRINGER 26R; RBL 25 AT FWD CARGO COMPARTMENT WL 153.5 / REPLACED SUPPORT ZEE LOC BS 492 TO BS 500D AT LEVEL STRINGER 26R; RBL 25 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 DRAWING # 143A0080 REV -
